Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

68367 Publikationen

1978 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1782173 OA
F. Waldhausen, “Algebraic K-Theory of generalized free products, part 2”, Annals of Mathematics, vol. 108, 1978, pp. 205-256.
PUB | PDF | DOI | WoS
 
1978 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1775766 OA
V. Dlab and C.M. Ringel, “Real subspaces of a quaternion vector space”, Canadian journal of mathematics, vol. 30, 1978, pp. 1228-1242.
PUB | PDF | DOI | WoS
 
1978 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1775783 OA
S. Jøndrup and C.M. Ringel, “Remarks on a paper by Skornjakov concerning rings for which every module is a direct sum of left ideals”, Archiv der Mathematik, vol. 31, 1978, pp. 329-331.
PUB | PDF | DOI | WoS
 
1978 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 1781893 OA
V. Dlab and C.M. Ringel, “The representations of tame hereditary algebras”, Representation theory of algebras: proceedings of the Philadelphia Conference, R. Gordon, ed., Lecture notes in pure and applied mathematics, vol. 37, New York: Dekker, 1978, pp.329-353.
PUB | PDF
 
1978 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1775786 OA
C.M. Ringel, “Finite-dimensional hereditary algebras of wild representation type”, Mathematische Zeitschrift, vol. 161, 1978, pp. 235-255.
PUB | PDF | DOI | WoS
 
1978 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1663400
A. Müller, N. MOHAN, and H. Bögge, “MOLECULAR AND ELECTRONIC-STRUCTURE OF THIOHETERO ANION [S2WS2COS2WS2]2-”, ZEITSCHRIFT FUR NATURFORSCHUNG SECTION B-A JOURNAL OF CHEMICAL SCIENCES, vol. 33, 1978, pp. 978-982.
PUB | DOI | WoS
 
1978 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1663533
J. Bliedtner and W. Hansen, “SIMPLICIAL CONES IN POTENTIAL THEORY 2 (APPROXIMATION THEOREMS)”, Inventiones mathematicae, vol. 46, 1978, pp. 255-275.
PUB | DOI | WoS
 
1978 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1663680
J. Bliedtner and W. Hansen, “MARKOV-PROCESSES AND HARMONIC SPACES”, Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete, vol. 42, 1978, pp. 309-325.
PUB | DOI | WoS
 
1978 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1663372
A. Bak, “Computation of Even Dimension Surgery Groups of Odd Torsion Groups”, Communications in Algebra, vol. 6, 1978, pp. 1393-1458.
PUB | DOI | WoS
 
1978 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1663683
H. Abels, “A universal properG-space”, Mathematische Zeitschrift, vol. 159, 1978, pp. 143-158.
PUB | DOI | WoS
 
1978 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1663523
H. Abels, “Distal Affine Transformation Groups”, Journal für die Reine und Angewandte Mathematik, vol. 299, 1978, pp. 294-300.
PUB | WoS
 
1978 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 1784280 OA
W.-J. Beyn, “On the convergence of the finite difference method for nonlinear ordinary boundary value problems”, Constructive methods for nonlinear boundary value problems and nonlinear oscillations: conference at the Oberwolfach Mathematical Research Institute, Black Forest, November 19 - 25, 1978, J. Albrecht, L. Collatz, and K. Kirchgässner, eds., International series of numerical mathematics, vol. 48, Basel [u.a.]: Birkhäuser, 1978, pp.9-19.
PUB | PDF
 
1978 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1784281 OA
W.-J. Beyn, “Zur Stabilität von Differenzenverfahren für Systeme linearer gewöhnlicher Randwertaufgaben”, Numerische Mathematik, vol. 29, 1978, pp. 209-226.
PUB | PDF
 
1978 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1784279 OA
W.-J. Beyn, “Höhere Konvergenzordnungen beim Differenzenverfahren für gewöhnliche Randwertaufgaben”, Zeitschrift für angewandte Mathematik und Mechanik, vol. 58, 1978, pp. T405-T407.
PUB | PDF
 
1978 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 2919227
O. Weiberg and W. Leuchtenberger, “Feuer- und Explosionsgefahren bei der Handhabung von Wasserstoffperoxid und anorganischen Peroxiden”, Wasserstoffperoxid und seine Derivate: Chemie und Anwendung, W.M. Weigert, ed., Heidelberg: Hüthig, 1978, pp.199.
PUB
 
1978 | Preprint | Veröffentlicht | PUB-ID: 2337463
H. Satz, “FROM HADRON TO QUARK MATTER”, 1978.
PUB
 
1978 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2337475
E. de Groot, H. Satz, and D. Schildknecht, “ON THE TRANSVERSE MOMENTUM DISTRIBUTION OF MASSIVE LEPTON PAIRS”, Phys.Lett., vol. 77, 1978, pp. 418-421.
PUB | DOI | Inspire
 
1978 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2912901
W. Karwowski and L. Streit, “A renormalization group model with non-Gaussian fixed point”, Reports on Mathematical Physics, vol. 13, 1978, pp. 1-12.
PUB | DOI
 
1978 | Diskussionspapier | Veröffentlicht | PUB-ID: 2909670 OA
J.-ren Chen, The international transmission of business cycles, Working Papers. Institute of Mathematical Economics, vol. 65, Bielefeld: Center for Mathematical Economics, 1978.
PUB | PDF
 
1978 | Diskussionspapier | Veröffentlicht | PUB-ID: 2909699 OA
R. Selten, A note on evolutionarily stable strategies in asymmetric animal conflicts, Working Papers. Institute of Mathematical Economics, vol. 73, Bielefeld: Center for Mathematical Economics, 1978.
PUB | PDF
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ieee

Export / Einbettung